# SDR C2XA03SH322

- Difficulty date: September 13, 2003
- Submitted: September 14, 2003
- Operation: Air carrier
- Aircraft: N13992
- Make and model: Emb EMB-145LR
- Aircraft serial: 145284
- Aircraft time: 7,631 hours, 5,618 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521718003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK THE RAMP ANGLE ON THE LEFT HAND FLOORBEAM AT FRAME 20 WAS FOUND TO BE CORRODED. MAINTENANCE REMOVED AND REPLACED THE AFFECTED ANGLE IAW EMB 145 SRM 51-40-02. THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
